View Single Post
Unread 09-10-2008, 07:27 PM   #2
OhioMike
Senior Member
 
Posts: 11,335
Default

I can only offer opinion and only based on what you just shared.

first I do not know how much the taper from Cymbalta and switch back to Prozac is playing in this. My guess is based on what others have shared, a good bit.

My opinion on the Sub is this. If you were addiction free for 7 years, I do not understand why he even put you on it. Second, I do not understand why he has had you taking so much. For going from nothing to 8mg is IMO huge. I would not have expected you to need anymore than maybe 1/2mg or 1mg and 1mg IMO would be high. With that opinion out of the way, you can taper off Sub, but, sadly he had you taking too much for too long. You will need to go very, very slow.

Personally in regard to Sub, I think you got really bad advice from the doctor.

OMike
OhioMike is offline   Reply With Quote